67447members
355173posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Signs of returning..??

2 REPLIES 2
Highlighted
Community Champion

Re: Signs of returning..??

Hi Mlb,
As Helena says, your mum needs to seek advice from her team or GP on this. There is also the helpline here if you or your mum want to talk it through - 0808 800 6000
The medication your mum would have been given to help prevent a recurrance would act to block the effect of oestrogen, not to add to it, so it sounds like your mum needs to get clarification on this, sometimes when under stress with it all, things can get lost in translation.
Most of us have er+ (oestrogen fuelled) bc & are usually prescribed ostrogen blocker tablets such as tamoxifen or anastrozole/letrozole to reduce the risk of recurrence.
Hope this helps & wishing your mum well with it all
ann x

Highlighted
Community Champion

Re: Signs of returning..??

mib

 

Hello and welcome.

 

I am assuming that she was prescribed a hormone blocking tablet following her completing treatment like tamoxifen or letrozole.  They are prescribed for ladies who have been diagnosed with oestrogen positive bc to help prevent a recurrence of bc.  I am confused with regard to your comment about the tablets containing oestrogen.  My bc was caught early and was oestrogen positive, I am on tamoxifen for 10 years.

 

I think it would be a good idea for your mum to contact her breast care nurse at her breast clinic.  She could have a word with them about the tablets and also speak to her GP regarding the vit b12 deficiency, I am not sure but could that be a result of her crohns disease?  Whatever you both need to get reassurance on both matters.

 

Let us know how you get on.

 

xxx

 

Highlighted
Member

Signs of returning..??

Hi sorry for the long post but really just looking for some opinions..

 

My mum (57) was diagnosed about 1 year ago with breast cancer.  She noticed it quite early on after being pushed to go to the doctors by a friend after my mum telling her she had an inverted nipple.  She has had 2 surgeries and recently been given the all clear.   Lately she has been feeling the same way she did just before finding out she had cancer - burning legs (like after exercising hard), extremely tired, itchy/cold hands/feet but has also been noticing a rash appearing all over her body that only stay for minutes.  She hasn't been taken the medication she was given to keep cancer away (she was told hers was brought on by too much estrogen and the pills contain that so she is scared to take them) she had recent bloods that showed vitamin b12 deficiency but doctor was not sure what some of the symptoms were from.  Would vitamin b12 deficiency cause these symptoms..?? She also has chrons and copd.  She is in pain from the chrons everyday and always tired but she is more worried about the itching hands and the rash.. If anyone has any ideas what this could be from? thank you